English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14666331      Online Users : 76
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Synchronization in lattices of coupled oscillators with Neumann/periodic boundary conditions

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45749

    Title: Synchronization in lattices of coupled oscillators with Neumann/periodic boundary conditions
    Authors: Afraimovich VS;Lin WW
    教師: 林文偉
    Date: 1998
    Publisher: TAYLOR & FRANCIS LTD
    Relation: DYNAMICS AND STABILITY OF SYSTEMS,Volume: 13,Issue: 3,Pages: 237-264,Published: SEP 1998
    Keywords: SYSTEMS
    Abstract: We consider a lattice of coupled Duffing oscillators with external periodic forces and Neumann or periodic boundary conditions. We prove that asymptotic synchronization occurs provided the coupling system is dissipative and coefficients of coupling are sufficiently large. We determine dependence of synchronization coefficients on lattice size.
    URI: http://www.tandf.co.uk/journals/default.asp
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback